# SDR UPS02239964

- Difficulty date: December 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Upper Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE #1 THRUST REVERSER UPPER DOOR INNER SKIN CRACKED AT UPPER I/B  CORNER OF LWR SKIN     REPAIRED DAMAGED AREA IAW SRM 78-30-01 FIG 201
